# SDR CA011126004

- Difficulty date: November 18, 2001
- Submitted: February 5, 2002
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Aircraft time: 21,954 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: DSC252B40124
- Condition: Split
- Location: Hyd System
- Part time: 23,720 hours, 26,474 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) THE FLIGHT CREW REPORTED THAT THE NR 2 HYDRAULIC SYSTEM DECREASED TO 2 QTS ON APPROACH WITH NO LOSS OF SYSTEMS. MAINTENANCE FOUND THE HYDRAULIC FLEX HOSE (UNLOCK) SPLIT NEAR THE B-NUT ON THE NLG DRAG STRUT ACTUATOR. THE HOSE WAS REPLACED AND ALL FURTHER CHECKS WERE COMPLETED PRIOR TO RELEASING THE AIRCRAFT TO SERVICE.
